# SDR COMA9960455

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL IN COCKPIT.  CLEANED RESIDUAL, COMPRESSOR WAS HOT FROM AIRCRAFT SYSTEM.
